# SDR 2023FA0000320

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: General aviation
- Aircraft: N9642F
- Make and model: Cessna 208B
- Aircraft serial: 20800110
- Aircraft time: 29,227 hours, 38,467 cycles
- Engine: Pwa PT6A114A
- Engine time: 7,370 hours, 9,293 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Compressor
- Part number: SD5H14C4527
- Part serial: UNK
- Condition: Seized
- Location: Engine Agb
- Part time: 1 hours, 1 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING LANDING SMELLED THE ODOR OF SMOKE. TURNED OF AIR CONDITIONING SYSTEM AND SMELL DISSIPATED. FOUND AC BELT BROKEN AND COMPRESSOR SEIZED
